# SDR UIEA2019072104799

- Difficulty date: July 21, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,417 hours, 20,652 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Pressure Sensor
- Part number: 36144081
- Part serial: 151891
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START. ( PLACED APU ON MEL 49-11-01A, DMI 115095. PLACARDS INSTALLED, NO OTHER DEFECTS NOTED.  LP 1094367 - M10; SEE LOG PAGE 1094367 ITEM M8. CLEARED APU ECU CODES AU BRAKES IAW FIM 49-11-958. PERFORMED IDLE ENGINE RUNS IAW AMM 71-00-00. ALL WITH NO DEFECTS NOTED.   LP 1094367 - M11; PERFORMED 5 APU STARTS. AFTER 1 HR OF RUN TIME, APU AUTO SHUTDOWN. T/S TO TP SENSOR. REMOVED AND REPLACED TOTAL PRESSURE SENSOR IAW AMM 49-53-03. RAN APU FOR 1 HR & 45 MIN WITH NO FAULTS OR DEFECTS NOTED. THIS CLEARS MDDR 115095.  )
